MAUDE Adverse Event Report: PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH INTELLIVUE PATIENT MONITOR MP5SC

PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH INTELLIVUE PATIENT MONITOR MP5SC
Model Number INTELLIVUE PATIENT MONITOR MP5SC
Medical Device Problem Code Incorrect Measurement (1383)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/23/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Analysis was performed by remote service personnel who talked to the customer.The customer explained that the issue as found during preventive maintenance.The remote support engineer (rse) asked how the it was determined that the blood pressure (nbp) measurements were inaccurate.The customer confirmed he was testing the simulator.The rse emailed customer excerpt from intellivue patient monitor service guide with nbp performance test procedures.Explained to customer that nbp can only be calibrated using static measurement as described in intellivue patient monitor service guide.Based on the results of the analysis, it was determined that the product has malfunctioned and the most likely cause of the reported problem was the valve.The issue was resolved by providing the customer with the part number to replace the defective part.The customer confirmed he will order the part and is taking responsibility for servicing the device.
 
Event or Problem Description
It was reported the device gives wrong blood pressure measurements (nibp) and will not calibrate even after the customer replaced the nibp pump assembly.The device was not in clinical use.There was no report of patient or user harm.

Brand Name
INTELLIVUE PATIENT MONITOR MP5SC
Common Device Name
INTELLIVUE PATIENT MONITOR MP5SC
Manufacturer (Section D)
PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM  71034
Manufacturer (Section G)
PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM   71034
Manufacturer Contact
hauke schik
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM   71034
70314632031
MDR Report Key24330857
Report Number9610816-2026-100291
Device Sequence Number4811026
Product Code MHX
UDI-Device Identifier00884838021884
UDI-Public(01)00884838021884
Combination Product (Y/N)N
Initial Reporter StateME
Initial Reporter CountryUS
PMA/510(K) Number
K150310
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 02/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberINTELLIVUE PATIENT MONITOR MP5SC
Device Catalogue Number865322
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/23/2026
Initial Report FDA Received Date02/13/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/18/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown